BibTeX record: journals/moc/He05

download as .bib file

@article{DBLP:journals/moc/He05,
  author    = {Yinnian He},
  title     = {Optimal error estimate of the penalty finite element method for the
               time-dependent Navier-Stokes equations},
  journal   = {Math. Comput.},
  year      = {2005},
  volume    = {74},
  number    = {251},
  pages     = {1201--1216},
  url       = {http://dx.doi.org/10.1090/S0025-5718-05-01751-5},
  doi       = {10.1090/S0025-5718-05-01751-5},
  timestamp = {Tue, 23 Sep 2014 00:33:43 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/moc/He05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}